The blurry vision should disappear in a day. I have a bunch of small floaters (some of them left over from previous Lucentis injection) that seem to be permanent
I have had 3-4 injections of Avastin and I still have floaters. I’ve been told they never go away. I also still have small flashes of light which the retina doc says are tugging at the retina.
- Eylea Information for Consumers
- Eylea Information for Healthcare Professionals (includes dosage details)
- Side Effects of Eylea (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Aug 2013 • 1 answer
Updated 7 Oct 2018 • 5 answers
Eylea - How serious is redness in the side of the eye after an injection? My husband had his fourth?
Updated 5 Nov 2013 • 1 answer
Eylea - severe, sudden headache and loss of vision after injection for 10 mins. eye pressure went to
Updated 11 Jun 2017 • 2 answers
Updated 20 Oct 2015 • 1 answer